# SDR SWAA2013110521961

- Difficulty date: November 3, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N693SW
- Make and model: Boeing 737317
- Aircraft serial: 23171
- Aircraft time: 83,582 hours, 67,750 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Part number: 05CAS4694011
- Condition: Arced
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CAPTAIN SLIDING WINDOW HEAT CONNECTOR WHERE WIRE JOINS, ELECTRICALLY ARCED & SPARKED FOLLOWED BY INOPERATIVE WINDOW HEAT ON THAT WINDOW.  R &R PLUG IAW MM.
